Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jjasd33

Member
  • Total Reviews

    0
  • Content Count

    51
  • Joined

  • Last visited

Community Reputation

1 Neutral

About jjasd33

  • Rank
    Junior Member

Recent Profile Visitors

2039 profile views
  1. It all depends on the person honestly, as of now for me (knock on wood) it looks like accutane knocked it all out for me in the first round. This is what happens with the majority of people, as my doc says, especially if the patient is given a high dosage because a high dosage leads to less remission in the future. This is why I say that if you can handle the side effects, go big or go home! I know I didn't want to have to do multiple courses of accutane, so I figured I would just stick it out f
  2. Forgot to mention them! Haha I would get ALOT too, mainly because (sorry for the grossness) your boogers dry out as well, and they get attached to the skin in your nose, causing nosebleeds if its scratched, blown into a tissue, etc. I had so much friggin boogeys on accutane
  3. Glad to hear guys! Yeah if you are seeing progress now, then there's no doubt in my mind that by the end of the course you will clear up completely. The dry lips are awful haha, stuck with me for the whole course and then a few weeks after that, but now they're back to normal
  4. I just wanted to share my story and say how accutane was the single-handed best decision of my life. I suffered from mild acne throughout high school, but got worse around my junior year. Once I started getting it pretty bad, I went on antibiotics. Let me just say this: ANTIBIOTICS ARE THE DEVIL. Speaking from personal experience, they temporary cleared my acne, but then a year and a half later it came back way worse. I really do think antibiotics create these immune bacteria which will even
  5. What does it look like specifically? It could be a boil. Working out and being a guy can put you more at risk of that stuff. Its raised and red, about a little smaller than a dime, but it feels a lot bigger. You cant really tell its raised because its in like the middle of my chest, like sternum area. I've had something like this in the past, but it popped or just went away...cant remember
  6. I have 15 days left of my accutane course however I just got a bump on my chest which I am assuming is a cyst. It kind of happened out of the blue, and I'm scared to death because my accutane course was even extended from 4.5 month course to a 5.5 course (I took 80mg/day during the entire course), It is one of two active pimples that i have (the other is a minor one on my forehead) that I think are a result from my workout plan. At the end of December, I started to go on a bulk by eating
  7. I have no problem extending the course another month, or .5 of a month, but to increase the dose is just beyond me. Isn't it about cumulative anyway? I don't think you can get used to an accutane dose to the point where it is ineffective.
  8. *related to my last post Almost 4.5 months done a steady 80mg/day course, and when I went to my derm visit a week ago, he suggested I prolong my course (intended to be 4.5, but now he wants around 5-5.5) and increase my dosage to 120mg/day for 2 weeks, and then 160 mg/day for the last 2 weeks. First of all, I think this is pretty absurd considering I do not have any active pimples (maybe one minor one thats fading) it's just I have redness left after the acne I got on the early stages of
  9. Yeah that's what I'm thinking, like I knew how redic it was when he told me, but I respect his title and how he was the only derm who would give me accutane and walked me through the process. It's just that I barely have any active acne (mainly just a few blackheads on my cheek that seem to be clearing) and some red marks so I don't see any reason why just continuing my 80 mg dose for a little longer won't work........Unless you can build a tolerance to accutane, but I don't think I did because
  10. yeah idk, personally I think the same dosage for another month will do the trick...really don't wanna risk a breakout by drastically increasing the dose
  11. Finished 4 months of 80mg/day accutane and I was originally only scheduled for a 4.5 month course, however the derm said today he wants to up the daily dosage after not seeing that I was 100% clear. What I really don't get is that I am almost 100% clear, it's just I have some red marks from past pimples (usually popped ones) that make it look like I still have some slight acne, but my derm is insistent on getting me 100% clear (can't argue with that). He wants me to take 40mg in morning
  12. So I just started my last month of 80mg/day and was clear until 2 days ago a whopping cyst appeared on my left side of my neck (towards the back of neck). I am not sure if its a cyst, spider bite, or lymph node, but it hurts whenever I move my neck and is red but not too hard and doesn't stick out much. Little less than diameter of nickel. Derm gave me around 10 predisone pills on month 2 and said to take 6 because of a bad initial breakout and save the rest incase of another flare up. S
  13. yeah post accutane is what im scared to death of haha..do not want to do another course of constant lip and skin moisturizing
  14. Before accutane, i use to take the mass gainer/protein powder after workouts. I definitely feel that this was contributing to my acne (the painful red under skin ones) so i was wondering if i take it while on accutane, will it still trigger breakouts, or will it be impossible because of the accutane? (adderall also made me breakout so i have completely stopped taking it) just finished month 3 of 80mg/day and right now im nearly 100% clear, dont wanna mess this up, ya know haha btw this
×